Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2014, Volume 69, Issue 2, Pages 331–357
DOI: https://doi.org/10.1070/RM2014v069n02ABEH004890
(Mi rm9573)
 

Dynamical systems approach to models in fluid mechanics

E. Feireisl

Mathematical Institute, Academy of Sciences of the Czech Republic
References:
Abstract: This paper gives a survey of some recent results on the asymptotic behaviour for large time of solutions of models of complete fluid systems, meaning models including compressibility, viscosity, and/or heat conductivity of the fluids. Several concepts of solutions are introduced, and the existence of global-in-time trajectories is discussed along with general questions concerning well-posedness. Dissipativity properties are considered, and in particular, the existence of absorbing sets and the asymptotic compactness of trajectories. Finally, the existence of attractors, convergence to equilibria, and other qualitative aspects of the long-time behaviour are studied.
Bibliography: 57 titles.
Keywords: Navier–Stokes–Fourier system, weak solution, long-time behaviour.
Funding agency Grant number
European Research Council ERC 320078
The research leading to these results was funded by the European Research Council under the European Union's Seventh Framework Programme (FP7/2007-2013)/ ERC Grant Agreement 320078.
Received: 27.10.2013
Russian version:
Uspekhi Matematicheskikh Nauk, 2014, Volume 69, Issue 2(416), Pages 149–176
DOI: https://doi.org/10.4213/rm9573
Bibliographic databases:
Document Type: Article
UDC: 517.93
MSC: 35Q30, 76N10
Language: English
Original paper language: Russian
Citation: E. Feireisl, “Dynamical systems approach to models in fluid mechanics”, Uspekhi Mat. Nauk, 69:2(416) (2014), 149–176; Russian Math. Surveys, 69:2 (2014), 331–357
Citation in format AMSBIB
\Bibitem{Fei14}
\by E.~Feireisl
\paper Dynamical systems approach to models in fluid mechanics
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 2(416)
\pages 149--176
\mathnet{http://mi.mathnet.ru/rm9573}
\crossref{https://doi.org/10.4213/rm9573}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3236939}
\zmath{https://zbmath.org/?q=an:1301.35087}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..331F}
\elib{https://elibrary.ru/item.asp?id=21826578}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 2
\pages 331--357
\crossref{https://doi.org/10.1070/RM2014v069n02ABEH004890}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000338728500005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904302484}
Linking options:
  • https://www.mathnet.ru/eng/rm9573
  • https://doi.org/10.1070/RM2014v069n02ABEH004890
  • https://www.mathnet.ru/eng/rm/v69/i2/p149
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:597
    Russian version PDF:340
    English version PDF:9
    References:71
    First page:42
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024